Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 6, NWS Bismarck, ND

March 25, 20154 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Mar 25, 2015, 3:12 AM CDT for 4 counties in North Dakota. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2015, 3:12 AM CDT (08:12 UTC)
Expired
Mar 25, 2015, 5:00 PM CDT
In force
14 hr
Issued by
NWS Bismarck, ND

Counties Dickey County, ND, Foster County, ND, LaMoure County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 136 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS73 KBIS 250812
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
312 AM CDT WED MAR 25 2015

...WIND ADVISORY ACROSS THE JAMES RIVER VALLEY THIS MORNING...

.STRONG NORTHWESTERLY WINDS WITH GUSTS TO AROUND 45 MPH WILL
DEVELOP AND CONTINUE ACROSS THE JAMES RIVER VALLEY THIS MORNING.
THE STRONG WINDS WILL TAPER OFF IN THE AFTERNOON. LOCATIONS IN THE
WIND ADVISORY INCLUDE CARRINGTON...JAMESTOWN...LAMOURE AND
EDGELEY...ELLENDALE AND OAKES.

WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.


NDZ025-037-048-051-251615-
/O.NEW.KBIS.WI.Y.0006.150325T0812Z-150325T1800Z/
FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY...
OAKES
312 AM CDT WED MAR 25 2015

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* TIMING...THIS MORNING.

* WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS TO
  45 MPH.

* IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH
  PROFILE VEHICLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

HEINERT
2 follow-up statements
294 
WWUS73 KBIS 251752
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1252 PM CDT WED MAR 25 2015

...WIND ADVISORY ACROSS THE JAMES RIVER VALLEY THROUGH MID
AFTERNOON... 

.STRONG NORTHWESTERLY WINDS WITH GUSTS TO AROUND 45 MPH WILL
CONTINUE EARLY THIS AFTERNOON...THEN DIMINISH BY MID TO LATE
AFTERNOON. LOCATIONS IN THE WIND ADVISORY INCLUDE CARRINGTON...
JAMESTOWN...LAMOURE...EDGELEY...ELLENDALE AND OAKES.

WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

NDZ025-037-048-051-252200-
/O.EXT.KBIS.WI.Y.0006.000000T0000Z-150325T2200Z/
FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY...
OAKES
1252 PM CDT WED MAR 25 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* TIMING...THIS MORNING.

* WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS 
  TO 45 MPH. 

* IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH 
  PROFILE VEHICLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

TWH
147 
WWUS73 KBIS 252048
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT WED MAR 25 2015

...WIND ADVISORY ACROSS THE JAMES RIVER VALLEY THROUGH MID
AFTERNOON...

.STRONG NORTHWESTERLY WINDS WITH GUSTS TO AROUND 45 MPH WILL
CONTINUE THROUGH MID AFTERNOON...THEN DIMINISH BY LATE AFTERNOON.
LOCATIONS IN THE WIND ADVISORY INCLUDE CARRINGTON...JAMESTOWN...
LAMOURE...EDGELEY...ELLENDALE AND OAKES.

WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

NDZ025-037-048-051-252200-
/O.CON.KBIS.WI.Y.0006.000000T0000Z-150325T2200Z/
FOSTER-STUTSMAN-LA MOURE-DICKEY-
INCLUDING THE CITIES OF...CARRINGTON...JAMESTOWN...EDGELEY...
OAKES
348 PM CDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* TIMING...ENDING LATE AFTERNOON.

* WINDS...SUSTAINED NORTHWEST WINDS AROUND 30 MPH...PEAK GUSTS 
  TO 45 MPH. 

* IMPACTS...HAZARDOUS TRAVEL...ESPECIALLY IF DRIVING A HIGH 
  PROFILE VEHICLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Mar 25, 1:19 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 25, 1:19 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
119 AM CDT WED MAR 25 2015

.UPDATE...

ISSUED AT 119 AM CDT WED MAR 25 2015

WILL SCALE OFF ANOTHER 4 COUNTIES FROM THE WINTER WEATHER ADVISORY
WITH SNOW ENDING NORTH CENTRAL. SNOW CONTINUES OVER MY NORTHEAST
SO WILL LEAVE THIS AREA IN AN ADVISORY WITH THIS FORECAST
ISSUANCE.

OTHERWISE...INHERITED FORECAST ON TRACK WITH ONLY MINIMAL CHANGES.

UPDATE ISSUED AT 938 PM CDT TUE MAR 24 2015

NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE AS WRAP
PRECIPITATION IN ASSOCIATION WITH THE TROWAL CONTINUES TO PROPAGATE
EAST AND PREDOMINATELY INTO THE RED RIVER VALLEY AFTER 06-07 UTC.
THE BIGGER ISSUE TONIGHT ARE WET AND SLUSHY ROADS ICING UP AS SUB-
FREEZING AIR CONTINUES TO ADVECT ACROSS MUCH OF THE AREA BEHIND
THE SURFACE LOW CENTERED ACROSS THE DEVILS LAKE BASIN AS OF 2 UTC.

UPDATE ISSUED AT 725 PM CDT TUE MAR 24 2015

ANOTHER QUICK UPDATE...THIS TIME FOR THE EXPIRATION  OF THE WIND
ADVISORY ACROSS THE SOUTHWEST.

UPDATE ISSUED AT 520 PM CDT TUE MAR 24 2015

QUICK UPDATE TO REFLECT THE LATEST RADAR TRENDS THROUGH 22
UTC...BLENDED TO THE 18-21 UTC HRRR ITERATIONS THROUGH TONIGHT WHICH
HAVE A GOOD HANDLE ON THE WRAP AROUND PRECIPITATION BAND SO FAR
EARLY THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 342 PM CDT TUE MAR 24 2015

LOW PRESSURE NEAR BISMARCK AT 20 UTC WILL TRACK NORTHEAST NEAR
DEVILS LAKE BY MID EVENING AND TO FAR NORTHEAST NORTH DAKOTA AFTER
MIDNIGHT. THE RISK OF FREEZING RAIN HAS ENDED...WITH RAIN/SNOW
EXPECTED FOR THE REMAINDER OF THE AFTERNOON AND MAINLY SNOW
TONIGHT.

STRONG WINDS CONTINUE OVER SOUTHWEST NORTH DAKOTA ON THE BACK SIDE
OF THE SYSTEM...EXPECTED TO DIMINISH BY THIS EVENING AS THE
STRONGEST GRADIENT MOVES INTO CENTRAL NORTH DAKOTA. COULD BE A FEW
HOURS OF NEAR ADVISORY CRITERIA IN THE CENTRAL LATE AFTERNOON TO
EARLY EVENING...BUT AS MIXING LAYER SHRINKS THIS EVENING THINK
GUSTINESS WILL DIMINISH. IT WILL REMAIN BREEZY TO WINDY THROUGH
THE NIGHT...WITH THE STRONGEST WINDS MOVING INTO THE JAMES RIVER
VALLEY TO THE TURTLE MOUNTAINS LATE TONIGHT INTO WEDNESDAY
MORNING. WITH THE STRONGEST WINDS ALOFT AND FALL RISE COUPLET HERE
ARRIVING AT THE DIURNAL MINIMUM FOR WINDS...HAVE HELD OFF ON
ISSUING AN ADVISORY. WILL BE MARGINAL THOUGH AND EVENING AND
OVERNIGHT SHIFT CAN CONTINUE TO MONITOR.

SNOW IS TAPERING OFF OVER FAR WESTERN NORTH DAKOTA AND WE HAVE
CANCELLED THE WINTER WEATHER ADVISORY FOR DIVIDE AND WILLIAMS
COUNTIES. SNOW CONTINUES ACROSS MUCH OF CENTRAL NORTH DAKOTA. THE
SNOW IS EXPECTED TO LIFT NORTH AND EAST TONIGHT. REPORTS SO FAR OF
1 TO 2 INCHES FROM AROUND WILLISTON TO STANLEY THIS AFTERNOON.
ANOTHER INCH OR TWO IS POSSIBLE FROM AROUND STANLEY TO KENMARE  AND
SHERWOOD EAST THROUGH MINOT AND BOTTINEAU...RUGBY AND BELCOURT.
TOTAL SNOW AMOUNTS OF 3 TO 5 INCHES MAY BE REALIZED IN A FEW
LOCAL AREAS OF THE FAR NORTH CENTRAL...BUT EXPECT MOST AREAS TO BE
IN THE 1 TO 3 INCH RANGE. EXCEPT FOR THE NORTHWEST COUNTIES
MENTIONED ABOVE...WILL CONTINUE THE CURRENT ADVISORY OVER THE FAR
NORTH CENTRAL. MAIN THREATS WILL BE SLIPPERY ROADS AND REDUCED
VISIBILITIES IN SNOW AND BLOWING SNOW.

SNOW WILL TAPER OFF ACROSS THE FAR NORTH CENTRAL AND EAST CENTRAL
EARLY WEDNESDAY MORNING. OTHERWISE EXPECT A DRY BUT BREEZY TO
WINDY AND SEASONABLY COLD DAY WITH HIGHS MAINLY IN THE 30S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 342 PM CDT TUE MAR 24 2015

THE EARLY PORTION OF THE LONG TERM PERIOD...WEDNESDAY NIGHT THROUGH
SATURDAY...WILL FEATURE A 500MB RIDGE OVER THE WEST COAST THAT WILL
STRENGTHEN AND EXPAND EAST INTO THE ROCKIES.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT:
THIS WEST COAST RIDGE WILL KEEP A NORTHWEST FLOW OVER NORTH DAKOTA
AND ALLOW SOME UPPER LEVEL SHORTWAVE ENERGY IMPULSES TO MOVE
SOUTHEAST THROUGH THE FLOW. THIS UPPER LEVEL INSTABILITY WILL
ENHANCE SOME LOW LEVEL LIFTING OVER FAR WESTERN NORTH DAKOTA
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT - ON THE WESTERN EDGE OF
CANADIAN HIGH PRESSURE OVER THE EASTERN DAKOTAS. COOL WITH HIGHS IN
THE 30S AND 40S ACROSS THE REGION.

FRIDAY:
AS THE LARGE-SCALE RIDGE BUILDS AND EXPANDS...IT WILL PUSH A
STRONGER UPPER LEVEL SHORTWAVE EASTWARD ACROSS NORTH DAKOTA
ACCOMPANIED BY A WARM FRONT. CHANCES OF MAINLY LIGHT SNOW ALONG AND
AHEAD OF THE WARM FRONT...CHANGING TO RAIN BEHIND IT. LOOK FOR HIGHS
FROM THE 30S IN THE TURTLE MOUNTAINS AND JAMES VALLEY TO THE 50S IN
THE WEST.

SATURDAY THROUGH TUESDAY:
THE UPPER LEVEL RIDGE BREAKS DOWN SATURDAY...BUT A WARM DAY AHEAD OF
A SURFACE FRONTAL BOUNDARY THAT SHOULD MOVE ACROSS THE STATE
SATURDAY NIGHT. HIGHS SATURDAY IN THE 50S AND 60S.
PACIFIC HIGH PRESSURE FOLLOWS THE FRONTAL BOUNDARY WITH MILD
CONDITIONS - HIGHS IN THE 50S TO MID 60S SUNDAY THROUGH TUESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)

ISSUED AT 119 AM CDT WED MAR 25 2015

WIDESPREAD MVFR STRATUS WILL IMPACT ALL OF WESTERN AND CENTRAL
NORTH DAKOTA THROUGH AT LEAST MID MORNING WEDNESDAY. IFR
CONDITIONS ARE FAVORED IN SNOW AT KJMS THROUGH ABOUT 10Z. PARTIAL
CLEARING NORTHWEST AND NORTH CENTRAL 10-14Z SHOULD SEE CONDITIONS
TREND VFR FOR KISN-KMOT. STRONG NORTHWEST WINDS WITH GUSTS OF 25
TO 35 KTS WILL CONTINUE TONIGHT AND ACROSS THE EAST WEDNESDAY
DAYTIME. VFR EXPECTED WEDNESDAY AFTERNOON AND EVENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 7 AM CDT THIS MORNING FOR NDZ004-
005.

&&

UPDATE...NH
SHORT TERM...TWH
LONG TERM...JV
AVIATION...NH
Hazardous weather outlook, Mar 25, 1:23 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
123 AM CDT WED MAR 25 2015

NDZ004-005-260630-
BOTTINEAU-ROLETTE-
123 AM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TONIGHT.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

CALL SNOW REPORTS IN TO 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ001>003-009>013-017>023-025-031>037-040>048-050-051-260630-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
123 AM CDT WED MAR 25 2015 /1223 AM MDT WED MAR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

CALL SNOW REPORTS IN TO 701-223-4582 OR POST THEM TO OUR SOCIAL
MEDIA PAGES.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NH

In the hours before

Local storm report, Mar 24, 10:04 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1004 PM CDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     SNOW             SHERWOOD                48.96N 101.63W
03/24/2015  M4.5 INCH        RENVILLE           ND   PUBLIC

            STORM TOTAL SNOW THUS FAR. REPORT RELAYED BY MEDIA.

&&

AYD
Special weather statement, Mar 24, 10:14 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT TUE MAR 24 2015

NDZ001>005-009>013-017>023-025-033>037-046>048-050-051-250515-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
1014 PM CDT TUE MAR 24 2015 /914 PM MDT TUE MAR 24 2015/

...ICY ROADS TONIGHT ACROSS MUCH OF WESTERN AND CENTRAL NORTH
DAKOTA...

AS OF 10 PM CDT...A BAND OF SNOW WAS LOCATED ACROSS THE HIGHWAY 83
CORRIDOR FROM MINOT THROUGH BISMARCK...AND EAST INTO THE JAMES
RIVER VALLEY AND TURTLE MOUNTAINS AREA. THIS BAND OF SNOW WILL
CONTINUE TO MOVE SLOWLY EAST THROUGH THE EARLY OVERNIGHT.
VISIBILITIES OF ONE HALF MILE ARE POSSIBLE AT TIMES FROM FALLING
SNOW IN STRONG NORTHWEST WINDS. WET AND SLUSHY ROADS WILL CONTINUE
TO BECOME ICY TONIGHT ACROSS MOST OF WESTERN AND CENTRAL NORTH
DAKOTA AS TEMPERATURES FALL BELOW FREEZING. DO NOT USE CRUISE
CONTROL ON ICY ROADS.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 12:07 PM CDTRiver Flood WarningBISWard30 days

Nearby

Wind Advisories in North Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.